# SDR RRXA99824

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, CENTER FUSELAGE, LONGERON WEB AT STA=560, BETWEEN LONGERON 26 RIGHT AND LONGERON 25 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM.  FABRICATED NEW WEB AND INSTALLED IAW FAA APPROVED DAC DWG NR 561652O.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
